# SDR ASOA00117

- Difficulty date: October 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Failed
- Location: Cockpit
- Part time: 375 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 4756 - ON DEPARTURE FROM DSM TO ATL, THE CAPTAINS SIDE WINDOW SHATTERED.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET.  CREW RETURNED AIRCRAFT TO DSM AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT SIDE WINDOW.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
